# SDR USAA2013080200010

- Difficulty date: July 17, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,741 hours, 45,358 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON SHEAR TIE AT BS 927 BETWEEN S24-25R. REPLACED SHEAR TIE IAW SRM 53-00-07, REPAIR 1.
